Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/130208


Title: The devil’s staircase dimensions and measure-theoretical entropy of maps with horizontal gap
Authors: 班榮超
Ban, Jung-Chao
Lin, Song-Sun
Contributors: 應數系
Keywords: Upper (lower) box dimension;Hausdoff dimension;devil’s staircase;Pesin’s formula.
Date: 2004-07
Issue Date: 2020-06-22 13:44:19 (UTC+8)
Abstract: This work elucidates the measure-theoretical entropy and dimensions of a unimodal map with a horizontal gap. The measure-theoretical entropy and dimensions of the Ft (which is defined later) are shown to form a devil’s staircase structure with respect to the gap size t. Pesin’s formula for gap maps is also considered.
Relation: Journal of Dynamics and Differential equations, Vol.16, No.3, pp.833-846
Data Type: article
DOI 連結: http://dx.doi.org/10.1007/s10884-004-6697-3
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
121.pdf124KbAdobe PDF31View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing